• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

i want to quit meds

L

lilslugger

Guest
I have ocd and I also in the past self harmed I am on anti depressants and anit phyicotics. I feel alot better recently and would like to quit my meds. The ocd revolves around unwanted thoughts like commiting suicide even though I want to live and will always will. The ocd just is annoying thoughts and checking. I told the phychartrist I wanted to quit the meds which she replied its the only thing stopping u from killing yourself. I know this is not true but am scared to quit because she made this threat. I think they r blackmailing me to make sure I stay on the meds so they can line their pockets. I want to quit meds because its scary to think they change your brain chemistry and also I have put on 4 stone. I want to try herbal remidies instead but want to quit the meds in a safe way. Any advice would be appreciated.
 
M

mad as a hatter

Well-known member
Joined
Jul 23, 2008
Messages
2,167
Location
scotland
think ur pdoc might have a point probabaly ur meds that r keeping ur well might not be a good idea 2 stop taking them u might get ill again and quite quickly
 
Top